RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2017, Volume 63, Issue 4, Pages 615–626 (Mi cmfd339)  

Gårding cones and Bellman equations in the theory of Hessian operators and equations

N. M. Ivochkinaa, N. V. Filimonenkovab

a Saint Petersburg State University, 7-9 Universitetskaya nab., 199034 St. Petersburg, Russia
b Peter the Great St. Petersburg Polytechnic University, 29 Polytechnic st., 195251 St. Petersburg, Russia

Abstract: In this work, we continue investigation of algebraic properties of Gårding cones in the space of symmetric matrices. Based on this theory, we propose a new approach to study of fully nonlinear differential operators and second-order partial differential equations. We prove new-type comparison theorems for evolution Hessian operators and establish a relation between Hessian and Bellman equations.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07650


DOI: https://doi.org/10.22363/2413-3639-2017-63-4-615-626

Full text: PDF file (184 kB)
References: PDF file   HTML file

UDC: 517.957

Citation: N. M. Ivochkina, N. V. Filimonenkova, “Gårding cones and Bellman equations in the theory of Hessian operators and equations”, Differential and functional differential equations, CMFD, 63, no. 4, Peoples' Friendship University of Russia, M., 2017, 615–626

Citation in format AMSBIB
\Bibitem{IvoFil17}
\by N.~M.~Ivochkina, N.~V.~Filimonenkova
\paper G\aa rding cones and Bellman equations in the theory of Hessian operators and equations
\inbook Differential and functional differential equations
\serial CMFD
\yr 2017
\vol 63
\issue 4
\pages 615--626
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd339}
\crossref{https://doi.org/10.22363/2413-3639-2017-63-4-615-626}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd339
  • http://mi.mathnet.ru/eng/cmfd/v63/i4/p615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:61
    Full text:23
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020